MathSciNet Relay Station
MathSciNet bibliographic data
MR1917540 14P25 (14J29 14N20)
Kulikov, Vik. S.; Kharlamov, V. M. On real structures on rigid surfaces. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 66 (2002), no. 1, 133--152; translation in Izv. Math. 66 (2002), no. 1, 133–150
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement